MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT
Model Number M51137
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant loss is known to occur, considered in the risk management file and communicated in the ifu.There are no indications that the occurred is a result of manufacturing or component failure.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient to be able to continue using the bone anchored hearing system.
 
Event or Problem Description
Implant loss during an abutment change.

Brand Name
PONTO
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavagen 37b
askim, 43632
SW  43632
MDR Report Key7002450
Report Number3007367732-2017-00041
Device Sequence Number1496035
Product Code MAH
UDI-Device Identifier05712149003921
UDI-Public0105712149003921111511301720113010154903
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121228
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2017
Report Date (Section F) 02/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2020
Device Model NumberM51137
Device Catalogue NumberM51137
Device Lot Number154903
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/10/2017
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer02/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2017
Initial Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR